Skip to Main content Skip to Navigation
Journal articles

Optimal transport and Cournot-Nash equilibria

Abstract : We study a class of games with a continuum of players for which Cournot-Nash equilibria can be obtained by the minimisation of some cost, related to optimal transport. This cost is not convex in the usual sense in general but it turns out to have hidden strict convexity properties in many relevant cases. This enables us to obtain new uniqueness results and a characterisation of equilibria in terms of some partial differential equations, a simple numerical scheme in dimension one as well as an analysis of the inefficiency of equilibria.
Complete list of metadatas

Cited literature [29 references]  Display  Hide  Download
Contributor : Adrien Blanchet <>
Submitted on : Wednesday, June 27, 2012 - 10:57:45 AM
Last modification on : Tuesday, March 17, 2020 - 2:29:45 AM
Document(s) archivé(s) le : Friday, September 28, 2012 - 2:35:18 AM


Files produced by the author(s)


  • HAL Id : hal-00712488, version 1
  • ARXIV : 1206.6571


Adrien Blanchet, Guillaume Carlier. Optimal transport and Cournot-Nash equilibria. Mathematics of Operations Research, INFORMS, 2015, 41 (1), pp.125-145. ⟨hal-00712488⟩



Record views


Files downloads